# SDR AU510002151

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Swrngn SA227AT
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RT ENGINE GEARBOX FUEL PUMP DRIVE BEARING FAILED.
